Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Nonconvex minimization problems


Author: Ivar Ekeland
Journal: Bull. Amer. Math. Soc. 1 (1979), 443-474
MSC (1970): Primary 26A54, 26A96, 34H05, 35K55, 46B99, 47H10, 47H15, 49A10, 49B10, 58B20, 58C20, 93C15
MathSciNet review: 526967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A54, 26A96, 34H05, 35K55, 46B99, 47H10, 47H15, 49A10, 49B10, 58B20, 58C20, 93C15

Retrieve articles in all journals with MSC (1970): 26A54, 26A96, 34H05, 35K55, 46B99, 47H10, 47H15, 49A10, 49B10, 58B20, 58C20, 93C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14595-6
PII: S 0273-0979(1979)14595-6